# SDR RAIA00301018

- Difficulty date: January 18, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 15,920 hours, 15,353 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 51228318
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5516-STL- RIGHT HAND OVER HEAT LOOP WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE RIGHT OVER HEAT SENSOR, OPS CK OK.
